Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Itchiness on arms, prickling sensation under skin, blisters, scabs. Used steroid creams. Treatment?

hi for the past 6 month s iv been suffering with itching arm s only at the top, driving me crazy it feels like it a pricking sensation that is under the skin then it blisters and scabs over its never appeared anywhere else only on the tops of my arm s, the are red hot too please help iv used cream from chemist with steroid in it and not helped
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  291
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi i think this kind of pleomorhic lesions occurs in pmle or prurigo simplex.both the conditions itch if it is related to sunlight it is pmle,if related to dry skin it is prurigo both the conditions treatment is almost similar except usage of sunscreen in pmle.use atarax 25 mg at night.a antibiotic and application of lymoisteriser all over body with steriod cream like propysalic ointment cures the condition.use a haematamic regular
Answered: Tue, 17 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor